×

Found 895 Documents (Results 1–100)

100
MathJax

Mean-square approximation of iterated Ito and Stratonovich stochastic integrals: method of generalized multiple Fourier series. Application to numerical integration of Ito SDEs and semilinear SPDEs. (English) Zbl 07510840

MSC:  60-XX 65-XX
PDF BibTeX XML Cite
Full Text: Link Link

Stochastic geometry and dynamics of infinitely many particle systems – random matrices and interacting Brownian motions in infinite dimensions. (English. Japanese original) Zbl 1480.60010

Sugaku Expo. 34, No. 2, 141-173 (2021); translation from Sūgaku 69, No. 3, 225-254 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Reflected backward SDEs in a convex polyhedron. (English) Zbl 1478.60170

Dos Santos, Serge (ed.) et al., Recent advances in mathematics and technology. Proceedings of the first international conference on technology, engineering, and mathematics, TEM18, Kenitra, Morocco, March 26–27, 2018. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 21-31 (2020).
MSC:  60H10 60G60 35R60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software